Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 76, NWS Tallahassee, FL

November 4, 200916 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Nov 4, 2009, 1:05 PM CST for 16 counties in Florida. It took effect at Nov 5, 2009, 12:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2009, 1:05 PM CST (19:05 UTC)
In effect from
Nov 5, 2009, 12:00 PM CST
Expired
Nov 5, 2009, 5:00 PM CST
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1444 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 041905
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
205 PM EST WED NOV 4 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM
EST /5 PM CST/ THURSDAY FOR THE FLORIDA PANHANDLE AND BIG BEND
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH 
DISPERSIONS...

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE FLORIDA 
PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE 
HUMIDITY...

.DISCUSSION...MINIMUM RELATIVE HUMIDITIES MAY DROP BELOW 35 PERCENT 
THIS AFTERNOON FOR ONE TO TWO HOURS OVER INTERIOR PORTIONS OF THE 
FLORIDA PANHANDLE AND BIG BEND. THE WATCH FOR ALL FLORIDA ZONES 
THURSDAY AFTERNOON WILL BE UPGRADED TO A RED FLAG WARNING DUE TO THE 
COMBINATION OF LONG DURATIONS OF SUB-35 PERCENT RELATIVE HUMIDITY 
AND HIGH DISPERSIONS AS A COLD FRONT SWEEPS THROUGH THE REGION. 
A FEW HOURS OF SUB-25 PERCENT RELATIVE HUMIDITY WILL BE POSSIBLE OVER 
FAR NORTHERN PORTIONS OF THE SOUTHWEST GEORGIA ZONES. ON FRIDAY...A 
WATCH IS IN EFFECT FOR ALL FLORIDA ZONES FOR POSSIBLE LONG DURATIONS 
OF SUB-35 PERCENT RELATIVE HUMIDITY. LIGHTER WINDS WILL RESULT IN 
LOWER DISPERSIONS.

FLZ007>019-026>029-034-051230-
/O.UPG.KTAE.FW.A.0073.091105T1800Z-091105T2300Z/
/O.NEW.KTAE.FW.W.0076.091105T1800Z-091105T2300Z/
/O.NEW.KTAE.FW.A.0074.091106T1700Z-091106T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
205 PM EST WED NOV 4 2009 /105 PM CST WED NOV 4 2009/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM
EST /5 PM CST/ THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST
/5 PM CST/ THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED
FOR FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

JAMSKI
3 follow-up statements
000 
WWUS82 KTAE 050753
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
253 AM EST THU NOV 5 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM
EST /5 PM CST/ THIS AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG
BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED
WITH HIGH DISPERSIONS...

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE FLORIDA 
PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE 
HUMIDITY...

.DISCUSSION...A DRY AIRMASS WILL SETTLE OVER THE REGION DURING
THE NEXT TWO DAYS AS STRONG HIGH PRESSURE BUILDS OVER THE SOUTHERN
APPALACHIANS. HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR
AROUND 4 HOURS THIS AFTERNOON OVER ALL INLAND PORTIONS OF THE
FLORIDA BIG BEND AND EASTERN PANHANDLE...PROMPTING A RED FLAG
WARNING. IN ADDITION...STRONG BOUNDARY LAYER WINDS WILL PUSH
DISPERSIONS INTO THE 90S ACROSS THE AREA. THE DRY AIR WILL REMAIN
IN PLACE FRIDAY WITH LONG DURATIONS OF CRITICAL HUMIDITY EXPECTED
ONCE AGAIN. MOISTURE LEVELS WILL BEGIN TO RECOVER SATURDAY AND
SUNDAY AS GULF MOISTURE INCREASES.

FLZ007>019-026>029-034-061000-
/O.CON.KTAE.FW.W.0076.091105T1800Z-091105T2300Z/
/O.CON.KTAE.FW.A.0074.091106T1700Z-091106T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
253 AM EST THU NOV 5 2009 /153 AM CST THU NOV 5 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/
THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

CAMP
000 
WWUS82 KTAE 052055
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 PM EST THU NOV 5 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY FOR THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND...

.DISCUSSION...HIGH PRESSURE WILL RESULT IN ANOTHER DAY OF 
LOW RELATIVE HUMIDITY ACROSS THE FORECAST AREA ON FRIDAY.
EXTENDED DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT 
ARE EXPECTED ACROSS A LARGE PORTION OF NORTHERN FLORIDA. 
RELATIVE HUMIDITY IS ONLY EXPECTED TO REACH CRITICAL 
VALUES FOR AN HOUR OR TWO ACROSS THE SOUTHEAST BIG
BEND...HOWEVER HIGH DISPERSION WILL STILL ALLOW RED
FLAG CONDITIONS TO BE MET.

FLZ007>019-026>029-034-060000-
/O.UPG.KTAE.FW.A.0074.091106T1700Z-091106T2300Z/
/O.NEW.KTAE.FW.W.0077.091106T1700Z-091106T2300Z/
/O.CON.KTAE.FW.W.0076.000000T0000Z-091105T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
355 PM EST THU NOV 5 2009 /255 PM CST THU NOV 5 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY DUE TO A COMBINATION OF LOW RELATIVE 
HUMIDITY AND HIGH DISPERSION INDICES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

14-MROCZKA
000 
WWUS82 KTAE 052306
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
606 PM EST THU NOV 5 2009

...RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/ TO
6 PM EST /5 PM CST/ FRIDAY FOR THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND...

.DISCUSSION...HIGH PRESSURE WILL RESULT IN ANOTHER DAY OF LOW
RELATIVE HUMIDITY ACROSS THE FORECAST AREA ON FRIDAY. EXTENDED
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE EXPECTED
ACROSS A LARGE PORTION OF NORTHERN FLORIDA. RELATIVE HUMIDITY IS
ONLY EXPECTED TO REACH CRITICAL VALUES FOR AN HOUR OR TWO ACROSS
THE SOUTHEAST BIG BEND...HOWEVER HIGH DISPERSION WILL STILL ALLOW
RED FLAG CONDITIONS TO BE MET.

FLZ007>019-026>029-034-061230-
/O.EXP.KTAE.FW.W.0076.000000T0000Z-091105T2300Z/
/O.CON.KTAE.FW.W.0077.091106T1700Z-091106T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
606 PM EST THU NOV 5 2009 /506 PM CST THU NOV 5 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5
PM CST/ FRIDAY DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND
HIGH DISPERSION INDICES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

WOOL/MROCZKA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 1:00 PM CST, 5 minutes earlier.

Area forecast discussion, Nov 4, 1:00 PM CST, 5 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EST WED NOV 4 2009

CORRECTED NEXT TC NAME.

.SYNOPSIS...THE LONG WAVE PATTERN CONTINUES TO FEATURE A HIGH
AMPLITUDE RIDGE OVER THE WRN U.S. AND CANADA AND A BROAD TROUGH OVER
ERN N AMERICA. SPRAWLING SURFACE HIGH PRESSURE DOMINATES MUCH OF THE
ERN U.S. AND RIDGES WWD ACROSS THE GULF COAST STATES. A COLD FRONT
IS PUSHING SEWD ACROSS THE MS VALLEY AND SRN PLAINS. WELL S OF THE
AREA...WE FIND LOW PRESSURE OVER THE SWRN GULF IN THE BAY OF
CAMPECHE. THIS LOW IS AT THE TAIL END OF THE STALLED FRONT THAT
SWEPT AWAY LAST WEEKENDS WARM TEMPS. EVEN FURTHER S...WE HAVE NEWLY
FORMED TD 11 OVER THE SW CARIBBEAN SEA. THIS TD COULD BECOME TS IDA
AT ANY TIME TODAY ACCORDING TO NHC. A PLANE IS INVESTIGATING THIS
SYSTEM THIS AFTERNOON. THE GOOD NEWS IS THAT SYSTEM WILL BE IN NO
HURRY TO GAIN LATITUDE OVER THE NEXT 5 DAYS. CLOSER TO HOME...CIRRUS
CLOUDS ARE BEING PULLED NEWD BY THE SUBTROPICAL JET FROM THAT SW
GULF SYSTEM AND ARE STREAMING ACROSS THE SRN HALF OF THE FORECAST
AREA. TEMPS ARE RISING THROUGH THE MID 70S AS OF 18Z...ALL IN ALL A
CLASSIC GULF COAST AUTUMN DAY.

&&

.SHORT TERM...TONIGHT THROUGH FRI NIGHT.
THIS WILL BE PRIMARILY A TEMPERATURE FORECAST. THE FRONT IN THE MID
PART OF THE COUNTRY WILL SWEEP SEWD AND THROUGH OUR FORECAST AREA ON
THU. THIS FRONT WILL PASS THROUGH DRY AND MERELY LOWER TEMPS A FEW
DEGREES FOR THU NIGHT THROUGH THE END OF THE WEEK. FRI MORNING LOOKS
TO BE THE COOLEST WITH MIN TEMPS IN THE NORMALLY COLDEST AREAS
AROUND 40 DEGREES. HIGHS FRI WILL ONLY COOL TO THE MID 70S FROM THE
UPPER 70S EXPECTED FOR THU.

.LONG TERM...SAT THROUGH WED.
IN THE UPPER LEVELS...ZONAL UPPER LEVEL PATTERN BECOMES A BIT MORE
PROGRESSIVE ON SATURDAY AS THE CUTOFF LOW OVER NORTHERN MEXICO
BEGINS TO BE ABSORBED INTO AN AMPLIFYING SHORTWAVE TROF OVER THE
WESTERN U.S. IN RESPONSE TO THIS APPROACHING SHORTWAVE...A RIDGE
BEGINS TO AMPLIFY OVER THE SOUTHEAST. BY WEDNESDAY...THE RIDGE
PUSHES EAST OFF THE COAST OF THE U.S. AND THE SHORTWAVE LIFTS
NORTHEAST AWAY FROM OUR REGION LEAVING US WITH MAINLY ZONAL FLOW
ONCE AGAIN. IN THE LOWER LEVELS...ON SATURDAY...THE LOWER LEVELS ARE
CHARACTERIZED BY A SURFACE HIGH PRESSURE LOCKED IN PLACE OVER THE
SOUTHEASTERN U.S. THIS HIGH PRESSURE SYSTEM COMBINED WITH DRY
NORTHEASTERLY FLOW KEEPS THE AREA DRY FOR MOST OF THE WEEKEND. BY
SUNDAY...HIGH PRESSURE SYSTEM BEGINS TO SHIFT EASTWARD IN RESPONSE
TO THE APPROACHING SHORTWAVE TO THE WEST AND A SURGE OF TROPICAL
MOISTURE FROM THE NORTHWESTERN GULF. SOUTHERLY FLOW AS THE HIGH
SHIFTS FURTHER EAST COUPLED WITH ADVANCING MOISTURE FROM THE GULF
WILL INCREASE RAIN CHANCES ON MONDAY. TUESDAY THROUGH WEDNESDAY...
THE EASTWARD ADVANCING SHORTWAVE WILL PUSH THROUGH THE LOCAL REGION
BRINGING WITH IT THE TROPICAL MOISTURE FROM THE GULF LOOKING TO KEEP
US WET FOR THE BEGINNING TO MIDDLE OF THE WORK WEEK.

&&

.MARINE...TONIGHT THROUGH MON.
THERE IS NO END IN SIGHT TO THE ONGOING PERIOD OF ELEVATED WINDS
OVER THE NE GULF OF MEXICO. NE WINDS WILL RETURN TO EXERCISE CAUTION
LEVELS TONIGHT AND THEN REACH ADVISORY CRITERIA THU NIGHT INTO FRI
MORNING BEHIND THE DRY FRONT. WINDS WILL GRADUALLY VEER TO THE E BY
SAT MORNING BUT REMAIN ELEVATED AT CAUTIONARY LEVELS THROUGH THE END
OF THE FORECAST PERIOD MON.

&&

.AVIATION...THROUGH 18Z THU.
VFR WITH FEW TO SCATTERED CIRRUS WILL PREVAIL THIS AFTERNOON. WINDS
WILL BE FROM THE NORTH TO NORTHEAST LESS THAN 10 KT. THE CIRRUS WILL
SHIFT EAST OF THE AREA TONIGHT...WITH MOSTLY CLEAR TO CLEAR SKIES
AND NEAR CALM WINDS. NORTHERLY WINDS WILL INCREASE ON THURSDAY AS A
COLD FRONT PASSES THROUGH THE AREA.

&&

.FIRE WEATHER...MINIMUM RELATIVE HUMIDITIES MAY DROP BELOW 35
PERCENT THIS AFTERNOON FOR ONE TO TWO HOURS OVER INTERIOR PORTIONS
OF THE FL PANHANDLE AND BIG BEND. THE WATCH FOR ALL FL ZONES
THURSDAY AFTERNOON WILL BE UPGRADED TO A RED FLAG WARNING DUE TO THE
COMBINATION OF LONG DURATIONS OF SUB-35 PERCENT RELATIVE HUMIDITY
AND HIGH DISPERSIONS. A FEW HOURS OF SUB-25 PERCENT RELATIVE
HUMIDITY WILL BE POSSIBLE OVER FAR NORTHERN PORTIONS OF OUR GA
ZONES. ON FRIDAY...WILL ISSUE A WATCH FOR ALL FL ZONES FOR LONG
DURATIONS OF SUB-35 PERCENT RELATIVE HUMIDITY. LIGHTER WINDS WILL
RESULT IN LOWER DISPERSIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  48  78  42  74  43 / 00  00  00  00  00
PANAMA CITY  55  77  49  76  51 / 00  00  00  00  00
DOTHAN       49  74  42  73  44 / 00  00  00  00  00
ALBANY       49  76  40  74  41 / 00  00  00  00  00
VALDOSTA     50  76  41  73  45 / 00  00  00  00  00
CROSS CITY   50  80  42  77  46 / 00  00  00  00  00
APALACHICOLA 52  78  49  73  51 / 00  00  00  00  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING 18-23Z THU ALL ZONES.
     FIRE WEATHER WATCH 17-23Z FRI ALL ZONES.
GM...NONE.

&&

AVIATION/FIRE WX...JAMSKI
LONG TERM...CAMP/HARRIGAN
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Nov 4, 4:49 AM CST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
549 AM EST WED NOV 4 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-051100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
549 AM EST WED NOV 4 2009 /449 AM CST WED NOV 4 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

MODERATE NORTHEAST FLOW WILL RESULT IN EXERCISE CAUTION WINDS AND
SEAS OVER THE OFFSHORE WATERS TODAY AND TONIGHT.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ADVISORY LEVEL WINDS AND SEAS CAN BE EXPECTED ACROSS THE OFFSHORE
WATERS THURSDAY INTO EARLY FRIDAY. OTHERWISE...WINDS AND SEAS WILL
BE IN THE CAUTIONARY RANGE ACROSS THE OFFSHORE WATERS AT LEAST
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 4:05 AM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more9 hr
Nov 4, 1:05 PM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more26 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.